Brunnian local moves of knots and Vassiliev invariants

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

K. Habiro gave a neccesary and sufficient condition for knots to have the same Vassiliev invariants in terms of C k-moves. In this paper we give another geometric condition in terms of Brunnian local moves. The proof is simple and self-contained.

Original languageEnglish
Pages (from-to)289-297
Number of pages9
JournalFundamenta Mathematicae
Volume190
DOIs
Publication statusPublished - 2006 Jul 5
Externally publishedYes

Keywords

  • Band sum
  • Brunnian move
  • Vassiliev invariant

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Brunnian local moves of knots and Vassiliev invariants'. Together they form a unique fingerprint.

  • Cite this